Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Tarceva side effects sore mouth

Premium Questions

Dr. Olsi Taka MD

severe side effects from prednisone; anxiety, insomnia, rapid heart beat, fluctuating BP, clenching of my ... with said that I might be developing a cold sore in my mouth so to watch for... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr.    Prof. Kunal Saha MD

I am taking resperidone and i now have severe itching and rash , confusion, dry mouth throught when i try to sleep however in the day i have some drooling , I have had a sore throught i thought from ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Michelle Gibson James MD

I think I may be having side effects from Ketoconazole . I'm taking it for a fungal rash . The side effects I am experiencing are muscle pain (sore leg and back), gas, headache, dry... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Sumit Bhatti MD

in my trachea tubes are gone, but my mouth and throat are so dry that I need to keep a bottle of water with a hole punched in the cap, and squirt a bit in my mouth at least once every minute; otherwise I... View answer

Answered by : Dr. Sumit Bhatti ( ENT Specialist)
Dr. Rajkishori Godhi MD

throat and mouth are so sore and full of blisters that i can barely swallow or talk. I have stopped ... View answer

Answered by : Dr. Rajkishori Godhi ( ENT Specialist)

Public Forum Discussions

Dr.       Dorina Gurabardhi MD

Hi.i am taking ramipril for the least one year..and i have hacking cough.unable to breathe bringing white froth from my mouth and nose...headaches...purple spot on my arm and legs....weakness.sore throat ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

was wondering if it could be throat or mouth cancer have had sinus drainage and sore throat as well been to my doctor last mouth checked everything I think but kinda unsure of what might be going on? ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Rhea Chanda MD

Hey doctor, So this is going to sound a little weird.....but I yesterday I gave oral sex and he ejaculated in my mouth and I swallowed. Now I have a sore throat. Do you think that my sore throat could ... View answer

Answered by : Dr. Rhea Chanda ( OBGYN)
Dr. Shubham Mehta MD

ive been smoking for twenty years and chewing tobacco for 4 years daily but have been chewing on n off for 25 years this year ive been experincing lots of painful mouth sores and a couple monthes ago ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr. Ivo Ditah MD

sore. I took valacyclovir to help. Last night I had a extreme headache, which seems to have calmed down quite a bit, but now I have swollen gums and the roof of my mouth is sore. I was also taking... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Chintan Solanki MD

Less serious side effects include headache, dizziness; nausea, vomiting, diarrhea; dry mouth, nose, or throat; stuffy nose, sinus pain, cough, sore throat; or. hoarseness or...

Dr.    Mohammed Taher Ali MD

Hi Bhavy Following are the side effects with Supradyne: Allergic reactions symptoms like hives, skin rashes, troubled breathing, swelling of the lips, mouth and the tongue, facial swelling stomach ache...

Dr.  Aarti Abraham MD

There is nothing to worry. These are hormonal side effects.